# SDR SIMA202100510006

- Difficulty date: April 5, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N218NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000519
- Aircraft time: 12,816 hours, 8,309 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 32
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-21-005 THE FD ROW PASSENGER SEAT FLOOR TRACK IS CORRODED AT FRAME 32.(LEVEL2 CORROSION)-C/A-ACCOMPLISHED REPAIR ON FD ROW PASSENGER SEAT FLOOR TRACK AT FRAME 32 IAW EMB 175 SRM 53-00-10 RE 02
